MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 801 to 820 of 1851

801
HIGHER DIMENSIONAL ENRIQUES VARIETIES WITH EVEN INDEX

Kim, Jin-Hongresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.141, no.11, pp.3701 - 3707, 2013-11

802
A CROSS-LAYER RELAY SELECTION SCHEME OF A WIRELESS NETWORK WITH MULTIPLE RELAYS UNDER RAYLEIGH FADING

Cho, Hong-Il; Lee, Myungwoo; Hwang, Gangukresearcher, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.10, no.1, pp.1 - 19, 2014-01

803
On some arithmetic properties of Siegel functions (II)

Jung, Ho Yun; Koo, JaKyungresearcher; Shin, Dong Hwa, FORUM MATHEMATICUM, v.26, no.1, pp.25 - 57, 2014-01

804
Classification of rotational special Weingarten surfaces of minimal type in S^2 x R and H^2 x R

Morabito, Filipporesearcher; Magdalena Rodriguez, M., MATHEMATISCHE ZEITSCHRIFT, v.273, no.1-2, pp.379 - 399, 2013-02

805
Fairing the gamma: an engineering approach to sensitivity estimation

Kang, Wanmoresearcher; Kim, Kyoung-Kukresearcher; Shin, Hayongresearcher, IIE TRANSACTIONS, v.46, no.4, pp.374 - 396, 2014-04

806
Starvation Driven Diffusion as a Survival Strategy of Biological Organisms

Cho, Eunjoo; Kim, Yong-Jungresearcher, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.5, pp.845 - 870, 2013-05

807
Invariance Property of a Conservation Law without Convexity

Kim, Mijoung; Kim, Yong Jungresearcher, INDIANA UNIVERSITY MATHEMATICS JOURNAL, v.58, no.2, pp.733 - 750, 2009

808
Completely normal elements in some finite abelian extensions

Koo, JaKyungresearcher; Shin, Dong Hwa, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.11, no.10, pp.1725 - 1731, 2013-10

809
Poincare-Dulac Normal Form Reduction for Unconditional Well-Posedness of the Periodic Cubic NLS

Guo, Zihua; Kwon, Soonsikresearcher; Oh, Tadahiro, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.322, no.1, pp.19 - 48, 2013-08

810
CONSTRUCTION OF CLASS FIELDS OVER IMAGINARY QUADRATIC FIELDS USING y-COORDINATES OF ELLIPTIC CURVES

Koo, JaKyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.50, no.4, pp.847 - 864, 2013-07

811
A Note on Traces of Singular Moduli

Koo, Ja Kyungresearcher; Shin, Dong Hwa, TOKYO JOURNAL OF MATHEMATICS, v.35, no.2, pp.291 - 296, 2012-12

812
A NEW OPTIMAL CONTROL APPROACH FOR THE RECONSTRUCTION OF EXTENDED INCLUSIONS

Ammari, Habib; Garapon, Pierre; Jouve, Francois; Kang, Hyeonbae; Lim, Mikyoungresearcher; Yu, Sanghyeon, SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v.51, no.2, pp.1372 - 1394, 2013

813
Delay Analysis of OFDMA-Aloha

Mutairi, Abdulmohsen; Roy, Sumit; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.12, no.1, pp.89 - 99, 2013-01

814
Algebraic cobordism theory attached to algebraic equivalence

Krishna, Amalendu; Park, Jinhyunresearcher, JOURNAL OF K-THEORY, v.11, no.1, pp.73 - 112, 2013-02

815
ADDENDUM TO "RELATIVE NEWTONIAN POTENTIALS OF RADIAL FUNCTIONS AND ASYMPTOTICS IN NONLINEAR DIFFUSION"

Chung, Jay-Wan; Kim, Yong-Jungresearcher, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.45, no.2, pp.728 - 731, 2013-04

816
Profile decompositions and blowup phenomena of mass critical fractional Schrodinger equations

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, Sanghyuk, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.86, pp.12 - 29, 2013-07

817
4-Ranks of class groups of quadratic extensions of certain quadratic function fields

Bae, Sung-Hanresearcher; Kang, PyungLyun, Communications of the Korean Mathematical Society, v.27, no.2, pp.223 - 231, 2012

818
Impulsivity and Substance Use in Young Adulthood

Shin, Sunny Hyucksun; Chung, Yeonseungresearcher; Jeon, Sae-Mi, AMERICAN JOURNAL ON ADDICTIONS, v.22, no.1, pp.39 - 45, 2013-01

819
Asymptotics and computation of the solution to the conductivity equation in the presence of adjacent inclusions with extreme conductivities

Kang, Hyeonbae; Lim, Mikyoungresearcher; Yun, KiHyun, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.99, no.2, pp.234 - 249, 2013-02

820
Rate of Convergence Towards Semi-Relativistic Hartree Dynamics

Lee, JiOonresearcher, ANNALES HENRI POINCARE, v.14, no.2, pp.313 - 346, 2013-03

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0